# SDR ASAA2013060895042

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 18,557 hours, 5,782 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC ANNUNCIATOR ILLUMINATED WITH A MAP AND VTK FLAGS ON CAPTAINS IND.  REF QRH FMC FAIL ABNORMAL CHECKLIST AND DETERMINED FMC - LT HAD FAILED.  CONTINUED OT BLI WITH FMC TRANSFER SWITCH IN BOTH ON RT.  ACFT GROUNDED. ATTEMPTED BITE CHECK. FMC LOCKED UP. CYCLED CBS FOR LT FMC.  ALIGNED ADIRUS. REF AMM 34-21-00,  ACCOMP BITE CHECK.  NO FAULTS OR ACTIVE FAULTS NOTED.   GROUND VERIFICATION SUCCESSFUL.
